# SDR CA190501014

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- Propeller: Mtprop MTV6R
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Condition: Sheared
- Location: Governor
- Component: Govenor, Mtprop
- Component part number: 18G339IG
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) GOVERNOR HAS INTERNAL LATCH FAILURE DURING INITIAL GROUND RUNS. FOUND GOVERNOR SHAFT SHEARED OFF WHEN GOVERNOR REMOVED. AIRCRAFT HAS ZERO TIME IN SERVICE. (TC# 20190501014)
